# SDR UPS97823761

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47504181
- Condition: Cracked
- Location: Bs 1261
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, F/S 1261 AT STR 19R, STR TIE FITTING IS CRACKED.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT PART IAW SRM 51-1-20D, AND DWG 4740418
